# SDR P5CA2021080900298

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Relay
- Part number: BACR13CF2AB
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FWD CARGO HEAT INHIBIT AFTER "FWD ARMED" SWITCH ACTIVATION FUCTION CHECK, FOUND RELAY (K00231) FAIL( IAW WDM 21-43-11 REV 34 CHECK VOLTAGE, FOUND RELAY FAIL. IAW SWPM 20-81-22 REV 77 REMOVED AND REPLACED RELAY. IAW AMM 26-23-01-706-038 REV 132 PERFORM TEST, TEST PASSED )
